| Model Number |
10FCC13 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a pulsed field ablation procedure, when the catheter was inserted into the sheath and air was being removed, air continued to be drawn.The sideport tube was also reported to have detached from the sheath.The sheath was replaced which resolved the issue.The case was completed with pulsed field ablation.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: data files were returned and analyzed.Two images were received for analysis.The provided images show that the sideport tube detached from the sheath.In conclusion, the reported issue was observed through data analysis.The physical product, 10fcc13 flexcath contour sheath is pending return for analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the 10fcc13 sheath of lot number 0012920159 was returned and analyzed.Visual inspection prior to disassembly and functional testing was performed on the shaft, handle, and dilator.The following observations were identified: visual inspection of the handle area was performed.The inspection identified the side port tube was detached from the valve housing.The following functional testing was performed.Observations are listed below.The steering mechanism and deflection tests were completed successfully.Primary deflection at 90° and 180°, as well as secondary deflection at 90°, were achieved without any issues.The mechanism operated smoothly, with no friction, resistance, or unusual noise.The dilator was inserted into the sheath and retracted several times, without any friction.The dilator was snap-locked to the sheath and was tight.Visual inspection and magnifying with a high-resolution microscope showed the dilator luer and tip was intact without any issue.Pressure testing could not be performed due to the side port being found detached from the valve housing.In conclusion, the sheath failed the return product inspection due to the sideport tube observed to be detached from the handle.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.